# SDR UIEA2018121202827

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,065 hours, 16,685 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE LIGHT ILLUMINATED. REACTIVATED EQUIPMENT OVERBOARD VALVE PER AMM 21-00-00 PROCEDURE 2. REMOVED AND REPLACED RELAY K200 PER SWPM 20-81-22. OPS CHECKED EQUIPMENT COOLING PER AMM 21-58-00, NO FAULTS NOTED. OPS CHECK NORMAL.
